Follow
Ismar Volić
Ismar Volić
Professor of Mathematics, Wellesley College
Verified email at wellesley.edu - Homepage
Title
Cited by
Cited by
Year
Formality of the little 𝑁-disks operad
P Lambrechts, I Volić
American Mathematical Society 230 (1079), 2014
1572014
Cubical homotopy theory
BA Munson, I Volić
Cambridge University Press, 2015
952015
The rational homology of spaces of long knots in codimension> 2
P Lambrechts, V Turchin, I Volić
Geometry & Topology 14 (4), 2151-2187, 2010
802010
Finite type knot invariants and the calculus of functors
I Volić
Compositio Mathematica 142 (1), 222-250, 2006
732006
Real homotopy theory of semi-algebraic sets
R Hardt, P Lambrechts, V Turchin, I Volić
Algebraic & Geometric Topology 11 (5), 2477-2545, 2011
612011
Calculus of functors, operad formality, and rational homology of embedding spaces
G Arone, P Lambrechts, I Volić
492007
A survey of Bott–Taubes integration
I Volić
Journal of Knot Theory and Its Ramifications 16 (01), 1-42, 2007
402007
Coformality and the rational homotopy groups of spaces of long knots
G Arone, P Lambrechts, V Tourtchine, I Volic
arXiv preprint math/0701350, 2007
352007
Configuration space integrals and the cohomology of the space of homotopy string links
R Koytcheff, BA Munson, I Volić
Journal of Knot Theory and Its Ramifications 22 (11), 1350061, 2013
252013
Configuration space integrals and Taylor towers for spaces of knots
I Volić
Topology and its Applications 153 (15), 2893-2904, 2006
252006
Associahedron, cyclohedron and permutohedron as compactifications of configuration spaces
P Lambrechts, V Turchin, I Volić
Bulletin of the Belgian Mathematical Society-Simon Stevin 17 (2), 303-332, 2010
172010
Topological data analysis model for the spread of the coronavirus
Y Chen, I Volić
Plos one 16 (8), e0255584, 2021
152021
Formality of the Little
P Lambrechts, I Volic
N, 2013
152013
On volume-preserving vector fields and finite-type invariants of knots
R Komendarczyk, I Volić
Ergodic Theory and Dynamical Systems 36 (3), 832-859, 2016
132016
Cosimplicial models for spaces of links
BA Munson, I Volić
Journal of Homotopy and Related Structures 9 (2), 419-454, 2014
132014
Multivariable manifold calculus of functors
BA Munson, I Volić
Forum Mathematicum 24 (5), 1023-1066, 2012
122012
The rational homology of spaces of long knots in codimension> 2, submitted
P Lambrechts, V Turchin, I Volic
arXiv preprint math.AT/0703649, 0
10
Political structures and the topology of simplicial complexes
A Mock, I Volić
Mathematical Social Sciences 114, 39-57, 2021
92021
Cosimplicial models for spaces of links
BA Munson, I Volic
arXiv preprint arXiv:0906.2589, 2009
82009
Formality of the little N-disks operad (2013)
P Lambrechts, I Volić
Memoirs of the American Mathematical Society 230 (1079), 0
8
The system can't perform the operation now. Try again later.
Articles 1–20